• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Indigestion and acid

#1
Hi everyone,

Thank you so much for your kind comments before. It has motivated me a whole bunch.

I am on day 8 now of Lipotrim. I dont so much feel hungry but man I keep getting hicups and get that acidy feeling at the back of my mouth.

Its horrible. Is this normal? Can I take anything for it or will it bang me out of Ketosis and make me feel even worse?

Your advise is very much needed and even more appreciated.

Thank you.


Sy~
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
I doubt you can take anything, I ve never had that problem, I did LT for 3 months earlier this year. I think you need to speak to your pharmacist. sorry I cant help you, but well done for getting through your 1st weeks, thats the hardest (Iam on day 8 tomorrow) x
 

irish molly

Maintaing LT loss on GL
#3
I got a bit of reflux during the second week but just kept sipping at water to keep it at bay. Think it is probably just the tummy settling into new rhythm. Unless you have trouble with ulcers etc it is probably nothing to worry about. The nasty tase is probably due to ketosis. My mouth feels furry and feels as if I have something in it to chew but again, I just keep up with the water.
 
#5
Zantac tablets definitely won't knock you out of ketosis, I used them on LL. They're good and work for about 12 hours - so great if it's keeping you awake at night. without prescription at chemists and supermarkets - don't take Rennies etc - they're full of sugar although there is a sugar-free version but it still contains carbs so Zantac is better.
 
#6
Hi, i'm a regular acid sufferer and am prescribed meds for it, when i started i had to tell the pharmacist this and they said it didn't matter... to be honest mind i haven't taken one since starting as it seems to have gone which is a bonus
 


Similar threads